# SDR MASA200602405

- Difficulty date: October 8, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 9,729 hours, 6,523 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7359 ORD.  RTL FAULT STATUS MESSAGE IN FLIGHT.  MX RESET THE SYSTEM.
